# SDR AALA202401176647

- Difficulty date: January 14, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PERFORM IN PASSENGER CREW DOOR 842 CHARGING DAMPER AND EMERGENCY OPERARION CYLINDER  AT AFT GALLEY AREA. PERFORMED IN PASSENGER CREW DOOR 832 CHARGED DAMPER AND EMERGENCY OPERATION CYLINDER AT AFT GALLEY AREA IAW AMM 52-10-00-614-001-A.
